Couldn't find what you looking for?

TRY OUR SEARCH!

i don't know if taking just that one pill was enough to make me have another period. i had just finished a period about 2 days before taking that one and only bc pill. I have been having pretty bad, maybe not severe bleeding and really bad cramps. I am now on my 8th active pill and still bleeding. I was having dark brown blood for the last two days and my mom said a vaginal cleanser would clean the old blood away and I'd stop bleeding. I did for about 2 hours then started bleeding bright red blood again but not heavy. I don't know whether there's something wrong or I may be pregnant and the hormones are screwing with my body or what. I'm just tired of bleeding. Anyone help please??

Loading...

a friend of mine described the same feeling with out the bc pills...it turned out she had a miscarriage....
Reply

Loading...

I have the same problem you do. I just recently started birth control (for cramps) but then my period started and i had the worst cramps that i have ever had so after missing two days of school(with 6 days of cramps on winter break) i called my doctor. She said that it was because the pill has different hormones than your body does and that it can take up to 3 months for your body to quit making its own hormones and to let the pill take over. But she told me not to stop taking the pill because it would greatly help in the future. She gave me some pain medicine for the time being. I would suggest going to your doctor because she/he might explain everything to you and it will make you feel a lot better. GOOD LUCK :-D !!
Reply

Loading...

what you are describing sounds like breakthrough bleeding.

When you first go on the pill the body takes time to adjust to the hormones you have introduced into your system.

Women seem to forget: the pill mimics the hormone levels of early pregnancy. your hormones will be seriously out of whack for the first few months! you are expected to have side effects.

Prolonged bleeding is also quite common. When I first went onto the pill my period lasted 2 weeks.

also, this "miscarriage" advice doesnt apply to you, it happened to someone who wasnt on the pill: so dont worry.

Please dont be tempted to stop taking the pills, you are expected to have some side effects

Surely your doctor must have informed you of this or you must have read the information leaflet that came with the pills?
Reply

Loading...